# SDR HALA0700209

- Difficulty date: May 13, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 80,997 hours, 15,498 cycles
- System (JASC): 2140 · Heating System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AIRCRAFT EXTREMELY HOT AT FULL COLD SETTING FOR PACKS WHILE ON GROUND DUCT PRESSURE IS 30 PSI SUSPECT PACKS AT OR PLUMBING SYSTEM GOOD AIRBORNE.  T/S PER FIM 21-60-00, FOUND CABIN ZONE TEMP SENSOR FILTERS DIRTY CLEANED SAME, NO FAULTS ON ZONE TEMP CONTROLLER SYSTEM.  OPS NORMAL
